Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An almost-integral universal Vassiliev invariant of knots

Simon Willerton

Algebraic & Geometric Topology 2 (2002) 649–664
Bibliography
1 J F Adams, On Chern characters and the structure of the unitary group, Proc. Cambridge Philos. Soc. 57 (1961) 189 MR0121795
2 M F Atiyah, F Hirzebruch, Riemann–Roch theorems for differentiable manifolds, Bull. Amer. Math. Soc. 65 (1959) 276 MR0110106
3 M F Atiyah, F Hirzebruch, Cohomologie–Operationen und charakteristische Klassen, Math. Z. 77 (1961) 149 MR0156361
4 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
5 D Bar-Natan, Non-associative tangles, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 139 MR1470726
6 S V Chmutov, A N Varchenko, Remarks on the Vassiliev knot invariants coming from $\mathrm{ sl}_2$, Topology 36 (1997) 153 MR1410469
7 F Hirzebruch, Topological methods in algebraic geometry, Classics in Mathematics, Springer (1995) MR1335917
8 M Karoubi, $K$–theory, Grundlehren der Mathematischen Wissenschaften 226, Springer (1978) MR0488029
9 C Kassel, Quantum groups, Graduate Texts in Mathematics 155, Springer (1995) MR1321145
10 T T Q Le, On denominators of the Kontsevich integral and the universal perturbative invariant of 3–manifolds, Invent. Math. 135 (1999) 689 MR1669276
11 T T Q Le, Integrality and symmetry of quantum link invariants, Duke Math. J. 102 (2000) 273 MR1749439
12 T Q T Le, J Murakami, The universal Vassiliev–Kontsevich invariant for framed oriented links, Compositio Math. 102 (1996) 41 MR1394520
13 T Stanford, Computer programs and data tables (1992)
14 D P Thurston, Wheeling: A diagrammatic analogue of the Duflo isomorphism, PhD thesis, UC Berkeley (2000) arXiv:math.QA/0006083
15 S Willerton, The Kontsevich integral and algebraic structures on the space of diagrams, from: "Knots in Hellas '98 (Delphi)", Ser. Knots Everything 24, World Sci. Publ., River Edge, NJ (2000) 530 MR1865729